zbMATH — the first resource for mathematics

Smooth stable and unstable manifolds for stochastic evolutionary equations. (English) Zbl 1065.60077
The paper gives conditions for existence and smoothness of stable and unstable manifolds for a class of abstract stochastic partial differential equations of the form \(du=\bigl(Au+F(u)\bigr)\,dt+u\circ dW_t\), where \(A\) is a generator of a strongly continuous semigroup on a separable Hilbert space \(H\), \(F:H\to H\) is globally Lipschitz with \(F(0)=0\), and \(W\) is a one-dimensional Wiener process.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
37L55 Infinite-dimensional random dynamical systems; stochastic equations
37D10 Invariant manifold theory for dynamical systems
37L25 Inertial manifolds and other invariant attracting sets of infinite-dimensional dissipative dynamical systems
Full Text: DOI arXiv
[2] Babin, A.\(\sim\)B., and Vishik, M.\(\sim\)I. (1992). Attractors of Evolution Equations, North-Holland, Amsterdam, London, New York, Tokyo.
[3] Bates, P., Lu, K., and Zeng, C. (1998) Existence and Persistence of Invariant Manifolds for Semiflows in Banach Space, Vol. 135 of Memoirs of the AMS · Zbl 1023.37013
[4] Caraballo, T., Kloeden, P., and Schmalfuß, B. (2003). Exponentially stable stationary solutions for stochastic evolution equations and their perturbation. Manuscript. · Zbl 1066.60058
[10] Duan, J., Lu, K., and Schmalfu ß, B. (2003). Invariant manifolds for stochastic partial differential equations. Ann. Prob. in press
[15] Lyapunov, A. M. (1947). {Probl\(\backslash\)?eme g\(\backslash\)?eneral de la stabilit\(\backslash\)?e du mouvement}, Vol. 17 of { Annals Math. Studies}. Princeton, NJ.
[21] Schmalfu ß B. (2000). Attractors for the non-autonomous dynamical systems. In Gr{\(\backslash\)?o}ger, K., Fiedler B., and Sprekels, J. (eds.), Proceedings {EQUADIFF99}, World Scientific, pp. 684-690.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.